# SDR SIMA200733213

- Difficulty date: November 12, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 11,041 hours, 7,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 71438
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT OVERWING FLOOR LEVEL SIGN IS OUT.  REMOVED AND REPLACED NR 3 BATTERY (EMERGENCY) IN IAW CRJ 700 MM 33-51-17.  OPS CHECK GOOD.   AIRCRAFT RETURNED TO SERVICE.
